# SDR R61A2022040700251

- Difficulty date: March 23, 2022
- Submitted: April 7, 2022
- Operation: Air carrier
- Aircraft: N202JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000240
- Aircraft time: 30,534 hours, 21,884 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003262001
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD FUSELAGE R/H I/B SEAT TRACK CORRODED BTW FR 12 TO FR 21. R&R IAW ERJ 175 SRM 51-41-01, 51-41-02, 51-43-03 AND 51-43-04.
